# SDR RAIA990815

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Engine: Garrtt TPE33114HR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 1153P0094
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7788 - ORF - RIGHT FUEL FILTER LIGHT ON.  MAINTENANCE REPLACED FUEL PRESSURE SWITCH ON RIGHT ENGINE.  (M)
